# SDR 2010FA0000207

- Difficulty date: February 16, 2010
- Submitted: March 5, 2010
- Operation: General aviation
- Aircraft: N491WM
- Make and model: Beech 58P
- Aircraft serial: TJ491
- Engine: Cont TSIO520WB
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: 10391586
- Condition: Loose
- Location: Rt Magneto
- Component: Magneto
- Component part number: S6RN1205BL3492606
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

CUSTOMER HAD INTERMITTENT ROUGH ENGINE THAT FINALLY HAD FAILED MAGNETO.  DISASSEMBLED & FOUND DISTRIBUTOR GEAR AXEL WAS LOOSE IN BLOCK AND TOWER CONTACTS WERE GROUND OFF.  REPLACED DISTRIBUTOR BLOCK AND LARGE GEAR.  MAGNETO WAS O/H 250 PRIOR ON 11-1-2004.
